# SDR FDEA201105031708

- Difficulty date: May 3, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AJC7052501
- Condition: Cracked
- Location: Bs 2033 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE COMPARTMENT - STA 2033 BULKHEAD, LT SIDE FORGING FOUND CRACK LINE NEAR TO UPPER CEILING CUT-OUT.  ACCOMPLISHED EA 1-5310-149742,  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
